Quinoric stomach problems

Quinoric stomach problems

Hello. I wonder if anyone is familiar with this and if so, what they did about it:

My partner has been on methotrexate for almost a year and had recently been prescribed hydroxychloroquine sulfate (phew!).

Since taking it, his bowel movements have changed from regular as clockwork to irregular or nothing along with feeling bunged up and stomach ache. Also he has started dry heaving every morning when he gets up. He is generally feeling unwell.

His misery is that he feels it's either inflammatory unwellness or medication unwellness. Anyone experienced similar and or have advice?

4 Replies
oldestnewest

We can't give medical advice, but if it were me I'd stop taking them for a week or so to see if everything returned to normal..... all these drugs are so slow to take effect that I tend to reckon that a week either way will make little difference to the control of the disease.

I've never had a problem with either drug (I take both + Sulpha) but I do have problems with very slow transit through my gut. I've recently taken to drinking a glass of prune juice a day which seems to have worked wonders.

1 like
Reply

Thankyou very much. I'll pass on your suggestion/ experience of things . Thanks

Reply

Hi, just a quick one, I was on the quinoric brand when they stopped making Plaquenil and over night I was absolutely awful, having been fine for 3 years it had to be the brand. Apparently the fillers they use in quinoric can make lots of us ill, I swapped to the Zentiva brand and overnight I felt fine again. I would ask the pharmacy if they can swap and hopefully you're other half might find that brand better on his stomach, I know I did!! Good luck.

1 like
Reply

Thanks. He's going to ask . This websites brilliant! ( so are you lot!)

3 likes
Reply

You may also like...